Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016, Article ID 6360250, 7 pages
http://dx.doi.org/10.1155/2016/6360250
Research Article

On a New Class of -Valent Meromorphic Functions Defined in Conic Domains

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 26 April 2016; Accepted 27 June 2016

Academic Editor: Jin-Lin Liu

Copyright © 2016 Mohammed Ali Alamri and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define a new class of multivalent meromorphic functions using the generalised hypergeometric function. We derived this class related to conic domain. It is also shown that this new class of functions, under certain conditions, becomes a class of starlike functions. Some results on inclusion and closure properties are also derived.